Doctor insights on:
Can Antibiotics Make You Feel Nauseous
Doxycycline effects: Nausea, abdominal discomfort, diarrhea and sometimes vomiting are common side effects of taking doxycycline. Oftentimes, these symptoms disappear as you continue taking the antibiotic for the prescribed duration of treatment. If these side effects are incapacitating, you need to ask your doctor for an alternative antibiotic, if possible, to treat your specific ailment. ...Read moreSee 1 more doctor answer
Hi may i ask for an advice? For the past few days i had been having dizziness, nausea and vomitting. I had just finished my antibiotic
Could being on antibiotic make you throw up after a few days being on it then feeling nauseous..? Anabiotic called Levaquin (levofloxacin) I have the generic
Abx has side effects: All antibiotics can have side effects and GI side effects tend to be most common. Nausea or even vomiting can happen. Make sure you don't have airway or breathing troubles or rash that may suggestive of allergic reaction. Another possibility could be a stomach virus infection that would be completely unrelated to the antibiotics. Try to take with food might help to alleviate the GI side effects. ...Read more
How can I get rid of my burning stomach sensation and nausea from antibiotic usage? (Besides probiotic pills)
I have drug induced liver damage. Just finished a z pack antibiotic, feeling nausea and shaky and a since of mot feeling well what should I do?
Live: Antibiotics commonly cause these symptoms. Take a probiotic or some yogurt; stay well hydrated. If you have other symptoms then you may want to contact your physician on monday. Also if you have a liver history please throw away any product you have with acetominophen in it and promise all of us that you will never take this liver damaging product again. ...Read more
Call dr/wait 24h? Burn/sharp pain in upper abd and some regurgitating, nausea. Pain is 4, 1-10 scale. Nausea a 5. No fvr, "healthy" pizza dinner. Recent antibiotic use. Started 2 am.
- Talk to a doctor live online for free
- Can antibiotics make you nauseous?
- Can acid reflux make you feel nauseous?
- What makes you feel nauseous?
- Ask a doctor a question free online
- Can antibiotics make you feel dizzy?
- Can antibiotics make you feel bloated?
- Can ibs make you nauseous?
- Can lupus make you nauseous?
- Talk to a infectious disease specialist online